# SDR UALA2011062903217

- Difficulty date: June 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,052 hours, 12,602 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT-LEADING EDGE SLAT IS CRACKED ABOVE ACCESS PANEL. REFERENCE CF182-UPPER LEADING EDGE IS CRACKED, NOT DELAMINATED.  CORRECTION THIS IS A LEADING EDGE CLOSER PANEL AND NOT THE HALF MOON SHAPED PANEL.  CRACK IS 3 INCH X 1.25. PICS ON RVI.  REPAIRED DAMAGED PANEL. PAINTED TO MATCH.
